How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8789
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

My sister aged 64 has just completed chemo and radiotherapy

Customer Question

My sister aged 64 has just completed chemo and radiotherapy for this cancer. She eats an odd biscuit and drinking water is a problem. She has suffered with sickness all the way thru and we are concerned as anything we offer she cannot eat or if she does it nearly always comes back. We are very concerned and wondered if you had any suggestions.
All the drinks and yoghurts etc prescribed she is unable to tolerate. Is this possibly a mental issue. Thank you.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.

Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

What kind of cancer was it?

Dr. Shahzad MD :

Please let me know.

JACUSTOMER-jm7h4w6l- :

Esophaegal cancer

JACUSTOMER-jm7h4w6l- :

yes

Dr. Shahzad MD :

What was the stage of the cancer when diagnosed?

JACUSTOMER-jm7h4w6l- :

I am not sure of all the necessary information. I did not realise this would be necessary. Please cancel this appointment. I will contact when I have full details from my brother-in-law

Dr. Shahzad MD :

Ok but let me mention that her inability to eat or drink is most likely as a result of the cancer that has been treated for.

Dr. Shahzad MD :

When one has oesophageal cancer there is difficulty in swallowing things which is what is happening here which is why she cant eat.